advertisement
Question
Posted by: Just wondering | 2013/01/29

Possibly pregnant

I am on Yasmin and about 4 weeks ago when i was on holiday i swopped my weeks inactive tablets and my weeks active tablets around to postpone my period, I had my period as normal when I took my inactive tablets and had two weeks active tablets after my period. I am now on the inactive tablets again and i am only getting brown spotting. Over the last two weeks i have been having heartburn, a bit of nausia and sore breasts, at first i thought it was only my hormones thats messed up but now i think i might be pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely change in hormones due to swopping around the pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement